Keyword : node disjoint paths


Set-To-Set Fault Tolerant Routing in Star Graphs*
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1996/04/25
Vol. E79-D  No. 4 ; pp. 282-289
Type of Manuscript:  PAPER
Category: Algorithm and Computational Complexity
Keyword: 
algorithminterconnection networksnode disjoint pathsfault tolerant routing
 Summary | Full Text:PDF

Linear Time Algorithms for Fault Tolerant Routing in Hypercubes and Star Graphs
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1995/09/25
Vol. E78-D  No. 9 ; pp. 1171-1177
Type of Manuscript:  PAPER
Category: Fault Tolerant Computing
Keyword: 
algorithmsinterconnection networksnode disjoint pathsfault tolerant routing
 Summary | Full Text:PDF